Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 127, NWS Kansas City, MO

July 12, 2016Atchison County, Leavenworth County, Kansas

NWS Kansas City, MO issued this river flood warning at Jul 12, 2016, 8:59 AM CDT for Atchison County, Leavenworth County, Kansas. It took effect at Jul 12, 2016, 6:00 PM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 8:59 AM CDT (13:59 UTC)
In effect from
Jul 12, 2016, 6:00 PM CDT
Expired
Jul 14, 2016, 1:46 AM CDT
In force
32 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Atchison County, KS, Leavenworth County, KS

The radar

The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stranger Creek at Easton (ESTK1).

Action stage
12 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06891850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

343 
WGUS43 KEAX 121359
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
859 AM CDT TUE JUL 12 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following river in Kansas...

  Stranger Creek at Easton affecting Atchison and Leavenworth 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC005-103-131359-
/O.NEW.KEAX.FL.W.0127.160712T2311Z-160714T0646Z/
/ESTK1.1.ER.160712T2311Z.160713T0000Z.160713T0646Z.NO/
859 AM CDT TUE JUL 12 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Stranger Creek at Easton.
* from this evening to late Wednesday night.
* At  8:46 AM Tuesday the stage was 3.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.9 feet by this evening. The river will fall below 
  flood stage by early Wednesday morning.
* At 18.0 feet...1st street in easton and 231st street north and 
  south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Stranger Creek
  Easton          17    3.5   Tue 09 AM   17.9 this evening
     
&&
  
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511

  

$$
3 follow-up statements
804 
WGUS83 KEAX 121830
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
130 PM CDT TUE JUL 12 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Fishing River near Mosby affecting Clay and Ray Counties.

  Stranger Creek at Easton affecting Atchison and Leavenworth 
  Counties.

  Crooked River near Richmond affecting Ray County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-131830-
/O.CON.KEAX.FL.W.0126.000000T0000Z-160714T1450Z/
/RICM7.2.ER.160712T1905Z.160713T0600Z.160713T1450Z.NO/
130 PM CDT TUE JUL 12 2016

The Flood Warning continues for
  The Crooked River near Richmond.
* until Thursday morning.
* At 12:30 PM Tuesday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 22.2 feet by early Wednesday morning. The river will 
  fall below flood stage by late Wednesday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   19.5   Tue 12 PM   22.2 Wednesday morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-131829-
/O.EXT.KEAX.FL.W.0125.000000T0000Z-160713T2247Z/
/MBYM7.1.ER.160712T1418Z.160712T1811Z.160712T2247Z.NO/
130 PM CDT TUE JUL 12 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Wednesday afternoon.
* At  1:11 PM Tuesday the stage was 22.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   22.3   Tue 01 PM   21.9 this afternoon
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

KSC005-103-131829-
/O.EXT.KEAX.FL.W.0127.160712T2300Z-160714T0646Z/
/ESTK1.1.ER.160712T2300Z.160713T0000Z.160713T0646Z.NO/
130 PM CDT TUE JUL 12 2016

The Flood Warning continues for
  The Stranger Creek at Easton.
* from this evening to late Wednesday night.
* At  1:16 PM Tuesday the stage was 12.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.9 feet by this evening. The river will fall below 
  flood stage by early Wednesday morning.
* At 18.0 feet...1st street in Easton and 231st street north and 
  south of Easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of Easton.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Stranger Creek
  Easton          17   12.7   Tue 01 PM   17.9 this evening
     
&&
  
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511

  

$$
062 
WGUS83 KEAX 130131
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
831 PM CDT TUE JUL 12 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Crooked River near Richmond affecting Ray County.

  Fishing River near Mosby affecting Clay and Ray Counties.

  Stranger Creek at Easton affecting Atchison and Leavenworth 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-140131-
/O.EXT.KEAX.FL.W.0126.000000T0000Z-160714T1052Z/
/RICM7.2.ER.160712T1839Z.160713T0600Z.160713T1052Z.NO/
831 PM CDT TUE JUL 12 2016

The Flood Warning continues for
  The Crooked River near Richmond.
* until late Wednesday night.
* At  7:30 PM Tuesday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by 
  early Wednesday morning. The river will fall below flood stage 
  Wednesday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   20.8   Tue 07 PM   21.3 early Wednesday 
morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-140035-
/O.EXT.KEAX.FL.W.0125.000000T0000Z-160714T0035Z/
/MBYM7.1.ER.160712T1418Z.160712T2030Z.160713T0035Z.NO/
831 PM CDT TUE JUL 12 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Wednesday evening.
* At  4:46 PM Tuesday the stage was 22.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   22.4   Tue 05 PM   15.8 tonight
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

KSC005-103-140131-
/O.EXT.KEAX.FL.W.0127.000000T0000Z-160714T0738Z/
/ESTK1.1.ER.160712T2231Z.160713T0600Z.160713T0738Z.NO/
831 PM CDT TUE JUL 12 2016

The Flood Warning continues for
  The Stranger Creek at Easton.
* until late Wednesday night.
* At  7:30 PM Tuesday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by 
  early Wednesday morning. The river will fall below flood stage 
  early Wednesday morning.
* At 18.0 feet...1st street in easton and 231st street north and 
  south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Stranger Creek
  Easton          17   17.6   Tue 07 PM   17.9 early Wednesday 
morning
     
&&
  
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511

  

$$
038 
WGUS83 KEAX 131242
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
742 AM CDT WED JUL 13 2016
   

...The Flood Warning is cancelled for the following river in 
Kansas...

  Stranger Creek at Easton affecting Atchison and Leavenworth 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC005-103-131312-
/O.CAN.KEAX.FL.W.0127.000000T0000Z-160714T0738Z/
/ESTK1.2.ER.160712T2231Z.160713T0430Z.160713T0823Z.NO/
742 AM CDT WED JUL 13 2016

The Flood Warning is cancelled for
  The Stranger Creek at Easton.
* At  7:01 AM Wednesday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at  3:23 AM Wednesday.
* Forecast...The river will continue to fall to 4.9 feet by Thursday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Stranger Creek
  Easton          17   13.9   Wed 07 AM    9.7 this afternoon
     
&&
  
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 12, 6:44 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 12, 6:44 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
644 AM CDT TUE JUL 12 2016

.Discussion...
Issued at 401 AM CDT TUE JUL 12 2016

Short Term (Today through Wednesday night):

MCS over northern Missouri this morning and another over eastern
Kansas are about to merge together as they continue to push sewd.
These storms are being fueled by a swly 40-50kt LLJ. This LLJ is
expected to weaken this morning however storms will continue to move
across the CWA and weaken through the morning hours as it does. This
will leave residual cloud cover across the area this morning as
well. The cold front which sparked the convection last night is
still well to the west across eastern NE extending swwd into central
Kansas. This will leave the area in a very moist environment today
with dewpoints in the low to mid 70s. Convection during the
afternoon will be contingent on any overflow boundaries left over
from this morning's convection and increased instability in the
afternoon if the sun does emerge. Both the NAM and GFS depict 2500-
3000J/kg of MUCAPE which would aid in the potential for severe
storms with large hail and damaging winds the main threat. However,
the better threat may come this evening when the LLJ strengthens
again and noses into the area. Another MCS is expected to develop
over the area. Severe storms with large hail and damaging winds will
again be possible. Also, another round of heavy rain will be
possible with PWAT values hovering right around 2". Tomorrow morning
the LLJ again veers and weakens and thunderstorms should again
diminish. During the afternoon on Wednesday a shortwave trough will
move through the northern Plains into the Upper Midwest. This will
finally force the aforementioned cold front towards the area
Wednesday afternoon. Storms are expected to develop across the Upper
Midwest during the afternoon however the local area should remain
capped for the bulk of the day Wednesday. It is not until that
enough convergence along the cold front and the upper shortwave
impinges on the local area that storms will develop locally. Extreme
instability coupled with dewpoints in the mid 70s will allow for
severe storms capable of large hail and damaging wings. Heavy rain
will again be a concern with PWATs between 1.75"-2". Late
afternoon/evening storms may be maintain or enhanced but yet another
nocturnal LLJ which will again be nosing into the local area
Wednesday night.

Long Range (Thursday through Monday):

The long range continues to look unsettled as the upper level flow
becomes quasi-zonal across the region. Models analyzes the cold
front across the southern CWA by Thursday afternoon. Thunderstorms
will again be possible along this front with afternoon instability
and again Thursday night as again the LLJ reintensifies. Storms may
however may develop south of the area depending on how much push to
the south the front makes. Additional rounds of storms will be
possible for Friday and Saturday night as several shortwaves
traverse the area on zonal flow. By Sunday, the cold front will
return back through the area as a warm front as upper level ridging
builds into the area. This should allow for hot conditions to return
to the area late this weekend into the beginning of next week.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 644 AM CDT TUE JUL 12 2016

Thunderstorms with light to moderate showers will affect the
terminals thru 13Z-14Z before pushing east of the TAF sites.
Otrw...conds will remain VFR thru the afternoon with just mid-lvl
clouds around 15kft expected. This evening a second round of
thunderstorms may develop near the terminals however confidence is
too low for more than VC at this time. Tonight another cluster of
thunderstorms is expected to develop with moderate to heavy rain
expected reducing vsbys to 3-5SM at times. Cigs however will remain
VFR in storms around 5kft. Winds will be variable this morning as
the storms exit the terminals however they will back to the south by
mid-morning remaining between 5-10kts.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...73
Aviation...73
Hazardous weather outlook, Jul 12, 5:07 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 AM CDT TUE JUL 12 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
507 AM CDT TUE JUL 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE STORMS WILL BE POSSIBLE EARLY THIS MORNING...AGAIN
 THIS EVENING...WITH A THIRD ROUND POSSIBLE TONIGHT. LARGE HAIL...
 STRONG WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
 STRONGEST ACTIVITY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 SEVERAL ROUNDS OF STORMS WILL BE POSSIBLE THIS WEEK AS AN UNSETTLED
 WEATHER PATTERN DEVELOPS OVER THE CENTRAL U.S. SEVERE STORMS WILL
 BE POSSIBLE WEDNESDAY WITH LARGE HAIL AND STRONG WINDS REMAINING
 THE MAIN THREATS. IN ADDITION...HEAVY RAIN AND LOCALIZED FLOODING
 WILL ALSO BE POSSIBLE THIS WEEK AS SEVERAL ROUNDS OF STORMS ARE
 POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jul 12, 6:14 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 AM CDT TUE JUL 12 2016

MOZ043-044-053-054-121200-
HENRY MO-JOHNSON MO-BATES MO-CASS MO-
614 AM CDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN CASS...
CENTRAL BATES AND HENRY COUNTIES UNTIL 700 AM CDT...

AT 613 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KINGSVILLE TO NEAR
GARDEN CITY TO 9 MILES EAST OF LINN VALLEY...AND MOVING EAST AT 65
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...CLINTON...BUTLER...WINDSOR...KNOB
NOSTER...HOLDEN...ADRIAN...
GARDEN CITY...WHITEMAN AIR FORCE
BASE...ARCHIE...LEETON...URICH...CALHOUN...
DEEPWATER...MONTROSE...CREIGHTON...CHILHOWEE...KINGSVILLE...WHITEMAN
AFB AND COAL.

LAT...LON 3831 9459 3852 9428 3884 9409 3875 9350
      3827 9352 3820 9361 3821 9405 3810 9406
TIME...MOT...LOC 1113Z 287DEG 58KT 3878 9409 3852 9427 3833 9454

32
Local storm report, Jul 12, 6:33 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      1 SSW ST JOSEPH         39.75N 94.86W
07/12/2016                   BUCHANAN           MO   LAW ENFORCEMENT

            3 INCHES RAIN FELL. WATER UP TO BUMPERS ON TRUCKS. 5300
            STOCKYARDS EXPRESSWAY.

&&

KBRONIS
Local storm report, Jul 12, 6:37 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      4 NE RUSHVILLE          39.63N 94.97W
07/12/2016                   BUCHANAN           MO   LAW ENFORCEMENT

            BANKERS CROSSING. 10400 45 HWY/KK. HALLS, MO, FLASH
            FLOODING ACROSS ROADS.

&&

KBRONIS
Local storm report, Jul 12, 6:46 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     ADRIAN                  38.40N 94.35W
07/12/2016                   BATES              MO   911 CALL CENTER

            TREES DOWN AT 6TH AND CLARK AS WELL AS 1ST AND VIRGINIA

&&

32
Local storm report, Jul 12, 8:06 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 AM     TSTM WND DMG     BUTLER                  38.26N 94.33W
07/12/2016                   BATES              MO   LAW ENFORCEMENT

            HALF OF ROOF BLOWN OFF OF LUMBER YARD BUILDING ONTO
            NEARBY ROADWAY.

&&

JWELSH
Local storm report, Jul 12, 8:09 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
809 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     ST. JOSEPH              39.77N 94.85W
07/12/2016                   BUCHANAN           MO   911 CALL CENTER

            NUMEROUS TREES DOWN IN ST. JOSEPH

0345 AM     TSTM WND DMG     LIBERTY                 39.25N 94.42W
07/12/2016                   CLAY               MO   911 CALL CENTER

            LARGE TREE DOWN ACROSS ROADWAY ON LIBERTY DRIVE NEAR
            FAIRVIEW

0355 AM     TSTM WND GST     LIBERTY                 39.25N 94.42W
07/12/2016  M53.00 MPH       CLAY               MO   AWOS

0425 AM     TSTM WND DMG     3 W INDEPENDENCE        39.09N 94.47W
07/12/2016                   JACKSON            MO   FIRE DEPT/RESCUE

            TREE ON A HOUSE ON SOUTH HOME AVE.

0442 AM     TSTM WND DMG     4 SE KANSAS CITY        39.06N 94.53W
07/12/2016                   JACKSON            MO   BROADCAST MEDIA

            TREE DOWN AT 39TH AND CHELSEA AVE

0510 AM     TSTM WND DMG     1 NW ATCHISON           39.57N 95.13W
07/12/2016                   ATCHISON           KS   LAW ENFORCEMENT

            TREE DOWN NEAR 286TH AND PRATT IN ATCHISON.

0525 AM     TSTM WND DMG     PARKVILLE               39.20N 94.68W
07/12/2016                   PLATTE             MO   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN SOUTHERN PARKVILLE.

0536 AM     TSTM WND GST     SW OVERLAND PARK        38.98N 94.67W
07/12/2016  E60.00 MPH       JOHNSON            KS   TRAINED SPOTTER

            SEVERAL SMALL TREE LIMBS DOWN NEAR 151ST STREET AND 69
            HIGHWAY.

0615 AM     FLASH FLOOD      4 NE RUSHVILLE          39.63N 94.97W
07/12/2016                   BUCHANAN           MO   LAW ENFORCEMENT

            BANKERS CROSSING. 10400 45 HWY/KK. HALLS, MO, FLASH
            FLOODING ACROSS ROADS.

0615 AM     FLASH FLOOD      1 SSW ST JOSEPH         39.75N 94.86W
07/12/2016                   BUCHANAN           MO   LAW ENFORCEMENT

            3 INCHES RAIN FELL. WATER UP TO BUMPERS ON TRUCKS. 5300
            STOCKYARDS EXPRESSWAY.

0620 AM     TSTM WND DMG     ADRIAN                  38.40N 94.35W
07/12/2016                   BATES              MO   911 CALL CENTER

            TREES DOWN AT 6TH AND CLARK AS WELL AS 1ST AND VIRGINIA

0629 AM     TSTM WND DMG     BUTLER                  38.26N 94.33W
07/12/2016                   BATES              MO   LAW ENFORCEMENT

            HALF OF ROOF BLOWN OFF OF LUMBER YARD BUILDING ONTO
            NEARBY ROADWAY.

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:04 AM CDTSevere Thunderstorm WarningEAXAtchison, Johnson, Leavenworth, Wyandotte56 min
Jul 12, 3:59 AM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte46 min
Jul 12, 4:30 AM CDTAreal Flood AdvisoryEAXAtchison, Doniphan, Leavenworth4 hr
Jul 12, 4:41 AM CDTSpecial Weather StatementEAXAtchison34 min
Jul 12, 4:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth39 min
Jul 12, 5:10 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte35 min
Jul 12, 5:19 AM CDTFlash Flood WarningEAXAtchison, Doniphan4 hr
Jul 12, 5:43 AM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Wyandotte4 hr
Jul 12, 9:18 AM CDTAreal Flood WarningEAXAtchison, Doniphan9 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.